Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 137, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 3:11 PM CDT for Knox County, Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2016, 3:11 PM CDT (20:11 UTC)
- Expired
- Nov 2, 2016, 3:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Knox County, IL
The radar
The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
247 WUUS53 KILX 022011 SVRILX ILC095-022045- /O.NEW.KILX.SV.W.0137.161102T2011Z-161102T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT WED NOV 2 2016 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 345 PM CDT * AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILSON...OR 9 MILES SOUTHEAST OF GALESBURG...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... KNOXVILLE...YATES CITY...WILLIAMSFIELD...MAQUON...GILSON...EAST GALESBURG...DAHINDA...SNAKE DEN HOLLOW AND DELONG. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 50 AND 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LINCOLN. INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4074 9035 4092 9036 4105 8999 4075 8999 TIME...MOT...LOC 2010Z 255DEG 23KT 4085 9026 HAIL...1.00IN WIND...<50MPH $$ GEELHART
2 follow-up statements
802 WWUS53 KILX 022028 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CDT WED NOV 2 2016 ILC095-022045- /O.CON.KILX.SV.W.0137.000000T0000Z-161102T2045Z/ KNOX- 328 PM CDT WED NOV 2 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN KNOX COUNTY... AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MAQUON...OR 15 MILES SOUTHEAST OF GALESBURG...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... YATES CITY...WILLIAMSFIELD...MAQUON...GILSON AND DAHINDA. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 55 AND 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LINCOLN. INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4074 9023 4094 9023 4099 8999 4075 8999 TIME...MOT...LOC 2027Z 260DEG 22KT 4082 9013 HAIL...1.00IN WIND...<50MPH $$ GEELHART
306
WWUS53 KILX 022046
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT WED NOV 2 2016
ILC095-022055-
/O.EXP.KILX.SV.W.0137.000000T0000Z-161102T2045Z/
KNOX-
346 PM CDT WED NOV 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 4074 9023 4094 9023 4099 8999 4075 8999
TIME...MOT...LOC 2045Z 255DEG 23KT 4085 9000
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 27 minutes earlier.
Area forecast discussion, Nov 2, 2:44 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 244 PM CDT Wed Nov 2 2016 .SHORT TERM...(This evening through Thursday) ISSUED AT 239 PM CDT Wed Nov 2 2016 Latest surface map showing the main low pressure center further west toward Kansas, with a secondary low starting to organize near Quincy. The warm front continues to arc just north of our forecast area roughly along the I-80 corridor, with the trailing cold front southwest through Kansas City. Clusters of thunderstorms have tracked across the northern and northeast CWA so far, with more widespread convection just ahead of the cold front and moving into west central Illinois, where CAPE's have increased to around 500-1000 J/kg. The earlier convection has kept the northern CWA largely in the 60s and lower 70s, while upper 70s to near 80 degrees prevail south of I-72. Greatest rain chances continue to be this evening as this line of storms pushes east across the state, with lingering rain mainly across the south half of the CWA after midnight. Storms so far have pulsed up at times with sub-severe hail, and this will likely be the general trend into early evening. The front itself should sweep through most of the forecast area by about 4 am Thursday, but some showers will linger over the far southeast until this front exits. Clearing trend will push from northwest-southeast on Thursday as high pressure starts to build east from the Plains. Temperatures will be cooler than today, but still well above seasonal normals. with highs mainly in the mid-upper 60s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 239 PM CDT Wed Nov 2 2016 A sprawling surface high and at least weak upper-level ridging will dominate the weather pattern across central and southeast Illinois through Monday. This pattern is conducive to dry conditions and continued above normal temperatures. A significant upper-level wave is expected to top the mean ridge across the lower 48 states early next week. This wave is forecast to push a weak cold front through the forecast area Monday night into Tuesday. This front is likely to be accompanied by a few showers and possibly a thunderstorm, but a lack of available moisture should keep the precipitation to a minimum. Quiet and slightly cooler conditions will follow the front heading into midweek. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1238 PM CDT Wed Nov 2 2016 Convection starting to shift east of the TAF sites at midday, but more thunderstorms are developing near the Iowa/Missouri border and will be a factor for central Illinois TAF sites generally in the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur with the stronger storms initially. Once the storms pass, a cold front will follow, and bring more widespread ceilings down into low MVFR or IFR range much of the night. These should lift toward early to mid morning Thursday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Bak AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT WED NOV 2 2016 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS SHOULD BE ON A WEAKENING TREND BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH 8 PM. ILZ044>046-052>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL... SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE CURRENTLY NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Special weather statement, Nov 2, 10:21 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT WED NOV 2 2016
ILZ029>031-037-021600-
PEORIA-MARSHALL-TAZEWELL-WOODFORD-
1021 AM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODFORD...NORTHEASTERN
PEORIA AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 1100 AM CDT...
AT 1020 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SPRING BAY...OR NEAR PEORIA...MOVING EAST AT 30 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...METAMORA...GERMANTOWN HILLS...MINONK...ROANOKE...
ROME...TOLUCA...WASHBURN...SPRING BAY...BAY VIEW GARDENS...PEORIA
HEIGHTS...CAZENOVIA...BENSON...LA ROSE...PANOLA...LOW POINT...
MOSSVILLE AND PATTONSBURG.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 19 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4094 8904 4093 8905 4093 8904 4079 8899
4074 8955 4089 8960 4104 8908
TIME...MOT...LOC 1520Z 251DEG 25KT 4082 8954
GEELHARTSpecial weather statement, Nov 2, 11:11 AM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CDT WED NOV 2 2016
ILZ031-038-021630-
MCLEAN-WOODFORD-
1111 AM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODFORD AND NORTH
CENTRAL MCLEAN COUNTIES UNTIL 1130 AM CDT...
AT 1111 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EL PASO...OR 14 MILES EAST OF EUREKA...MOVING EAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EL PASO...GRIDLEY...BENSON AND PANOLA.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 13 AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4075 8893 4076 8878 4072 8876 4069 8907
4085 8913 4089 8893
TIME...MOT...LOC 1611Z 247DEG 35KT 4079 8902
GEELHARTSpecial weather statement, Nov 2, 11:33 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CDT WED NOV 2 2016
ILZ038-021700-
MCLEAN-
1133 AM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLEAN COUNTY UNTIL
NOON CDT...
AT 1133 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEXINGTON...OR 11 MILES NORTHEAST OF BLOOMINGTON...MOVING EAST
AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COLFAX...PLEASANT HILL...CROPSEY AND ANCHOR.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 172 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4062 8858 4062 8846 4056 8846 4054 8888
4067 8891 4074 8858
TIME...MOT...LOC 1633Z 260DEG 30KT 4061 8884
GEELHARTSpecial weather statement, Nov 2, 1:55 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT WED NOV 2 2016
ILZ046-021930-
VERMILION-
155 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERMILION COUNTY UNTIL
230 PM CDT...
AT 155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTOMAC...OR 10 MILES NORTHWEST OF DANVILLE...MOVING EAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...OAKWOOD...POTOMAC...FITHIAN...MUNCIE...BISMARCK...
HENNING...STATE LINE CITY...VERMILION COUNTY AIRPORT...COLLISON...
ALVIN...MIDDLE FORK WILDLIFE AREA...ARMSTRONG AND KICKAPOO STATE
PARK.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKER 200 AND THE INDIANA
BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4011 8791 4032 8790 4036 8753 4026 8753
4025 8752 4012 8753
TIME...MOT...LOC 1855Z 263DEG 28KT 4025 8776
GEELHARTSpecial weather statement, Nov 2, 2:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 242 PM CDT WED NOV 2 2016 ILZ027-022030- KNOX- 242 PM CDT WED NOV 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 330 PM CDT... AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GALESBURG...ABINGDON...KNOXVILLE...WILLIAMSFIELD...VICTORIA... GILSON...EAST GALESBURG...DAHINDA...SNAKE DEN HOLLOW...GALESBURG AIRPORT AND DELONG. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 46 AND 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4081 8999 4080 9043 4096 9044 4109 8998 TIME...MOT...LOC 1941Z 257DEG 24KT 4085 9050 GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Nov 2, 11:11 AM CDT | Special Weather Statement | ILX | Woodford | 19 min |
| Nov 2, 11:33 AM CDT | Special Weather Statement | ILX | McLean | 27 min |
| Nov 2, 1:55 PM CDT | Special Weather Statement | ILX | Vermilion | 35 min |
| Nov 2, 2:42 PM CDT | Special Weather Statement | ILX | Knox | 48 min |
| Nov 2, 3:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Nov 2, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 32 min |
| Nov 2, 4:04 PM CDT | Special Weather Statement | ILX | Cass, Mason, Tazewell | 26 min |
| Nov 2, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 37 min |
| Nov 2, 4:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 37 min |
| Nov 2, 4:43 PM CDT | Special Weather Statement | ILX | Logan, Menard, Sangamon | 32 min |
| Nov 2, 5:10 PM CDT | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 23 min |
| Nov 2, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 46 min |
| Nov 2, 5:31 PM CDT | Tornado Warning | ILX | Macon | 29 min |
| Nov 2, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 37 min |
| Nov 2, 5:59 PM CDT | Tornado Warning | ILX | Macon, Moultrie, Piatt, Shelby | 31 min |
| Nov 2, 6:19 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.